# SDR DALA2017053104385

- Difficulty date: May 31, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANELS 222AFF, 222ALF, 222AJF, AND 222AF. FLOOR PANELS WERE REPAIRED PER SRM 53-20-50-2R-5. HFEC INSPECTION WAS ACCOMPLISHED ON FLOOR PANELS 222AFF, 222ALF, 222AJF, AND 222AF. NO CRACKS WERE FOUND AFTER STOP DRILLING PER SRM 53-20-50-2R-5, GENERAL NOTES, STEP 25 AND NDT SPM 06-10-01.001.
